# SDR AMTA200700427

- Difficulty date: September 7, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT`S CDU WENT BLANK AFTER T/O AND REMAINED BLANK.  REMOVED AND REPLACED CAPT`S CDU IAW AMM 34-61-02-422-035, OPS CHECK GOOD.
